# SDR 08FDEA02575

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 652678739
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK, LT WING I/B FLAP ASSY O/B FWD NR 3 FAIRING HAS CRACK ON INTERIOR   TAPERED/CHAFF SHIM.  REMOVED SHIM AND REINSTALLED NEW SHIM.  REF MM 51-51-011-8 PGS 1-5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
